The area of analytic varieties in C...

Lawrence Gruman

Mathematica Scandinavica (1977)

  • Volume: 41, page 365-397
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gruman, Lawrence. "The area of analytic varieties in C...." Mathematica Scandinavica 41 (1977): 365-397. <>.

author = {Gruman, Lawrence},
journal = {Mathematica Scandinavica},
pages = {365-397},
title = {The area of analytic varieties in C...},
url = {},
volume = {41},
year = {1977},

AU - Gruman, Lawrence
TI - The area of analytic varieties in C...
JO - Mathematica Scandinavica
PY - 1977
VL - 41
SP - 365
EP - 397
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.